# SDR UALA2012112606769

- Difficulty date: November 21, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 79,180 hours, 22,804 cycles
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 36144007600U
- Part serial: 30
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SHUTS DOWN WITH FAULT LIGHT.  APU AUTO SHUT DOWN TWICE, NO WORK.  REPLACED APU FLOW SENSING MODULE IAW AMM.  APU OPS CHECK NORMAL.
